# SDR AMTA200600724

- Difficulty date: December 12, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Unknown
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR FAIL DISPLAYED ON HSI AND WXR TEST DISPLAYS WXR FAIL ANT.  PERFORMED OPERATIONAL CHECK ON WXR RADAR SYSTEM CHECK GOOD IAW MM 34-43-00.  (K)
